# SDR SWAA2023061646723

- Difficulty date: May 8, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT BRACKET CRACKED @ S-26L STA 867 BELOW WASTE TANK CENTER POST MKD DOT<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR SUPPORT BRACKET AT S-26L; STA 867 BELOW WASTE TANK AS PER B 737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP#1 .
